# SDR ASAA2023022242609

- Difficulty date: February 22, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 54,488 hours, 15,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Failed
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYSTEM BATTERY PACK FAILED CAPACITY CHECK FOR BATTERIES M1670, M1671, M1672, M1673. GROUNDED - YES. REPLACED BATTERY PACKS M1670, M1671, M1672 AND M1673 IAW ASA B737NG MM 33-51-06-960-805, OP CHECK GOOD ASA B737NG MM 33-51-06-960-805.
